Alert archive / Indiana / River Flood Warnings in 2018

River Flood Warning 1, NWS Indianapolis, IN

January 12, 2018Jackson County, Lawrence County, Washington County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jan 12, 2018, 10:52 AM EST for Jackson County, Lawrence County, Washington County, Indiana. It took effect at Jan 13, 2018, 2:50 AM EST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jan 12, 2018, 10:52 AM EST (15:52 UTC)
In effect from
Jan 13, 2018, 2:50 AM EST
Expired
Jan 16, 2018, 3:34 PM EST
In force
4 days
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, IN, Lawrence County, IN, Washington County, IN

The radar

The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork White River near Seymour (SERI3). The gauge peaked at 12.46 ft at Jan 14, 2018, 12:00 AM EST.

actionminormoderate5101501/1201/1301/1401/1501/1601/17
Action stage
8 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

181 
WGUS43 KIND 121552
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1052 AM EST Fri Jan 12 2018

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in southern Indiana...

  East Fork White River...Muscatatuck River...

.Lowland flooding will develop along portions of the East Fork White
and Muscatatuck Rivers in southern Indiana during the weekend. 
Significant flooding is not expected. Flooding will affect a few
local and state roads...low agricultural land and some river 
parks. Flood waters on roads will freeze. Flooding will last a
couple of day.

Rainfall of 1 to nearly 2 inches fell Thursday night in portions of
southern and central Indiana.  Only frozen precipitation is possible
through Wednesday.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-130352-
/O.NEW.KIND.FL.W.0001.180113T2100Z-180116T2034Z/
/SERI3.1.ER.180113T2100Z.180115T0600Z.180116T0834Z.NO/
1052 AM EST Fri Jan 12 2018

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the East Fork White River at Seymour.
* from Saturday afternoon to Tuesday afternoon.
* At  9:45 AM Friday the stage was 6.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 13.6 feet by early Monday morning.  The 
  river will fall below flood stage by Tuesday morning.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E 
  begins to flood.

&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587             

$$

INC071-093-175-130351-
/O.NEW.KIND.FL.W.0002.180117T1800Z-180118T0000Z/
/WHLI3.1.ER.180117T1800Z.180117T1800Z.180117T1800Z.NO/
1052 AM EST Fri Jan 12 2018

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Muscatatuck River at Wheeler Hollow.
* from Wednesday afternoon to Wednesday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.0 
  feet Wednesday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas 
  along the river.  Residential property is not directly at this 
  point.  

&&

LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
      3878 8603 3878 8591             

$$
4 follow-up statements
884 
WGUS83 KIND 130356
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1056 PM EST Fri Jan 12 2018

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  East Fork White River...Muscatatuck River...



.Lowland flooding will develop along portions of the East Fork White
and Muscatatuck Rivers in southern Indiana during the weekend. 
Significant flooding is not expected. Flooding will affect a few
local and state roads...low agricultural land and some river 
parks. Flood waters on roads will freeze. Flooding will last a
couple of day.

Rainfall of 1 to nearly 2 inches fell Thursday night in portions of
southern and central Indiana.  Only frozen precipitation is possible
through Wednesday.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-140356-
/O.EXT.KIND.FL.W.0001.180113T0750Z-180116T2230Z/
/SERI3.1.ER.180113T0750Z.180115T0000Z.180116T1030Z.NO/
1056 PM EST Fri Jan 12 2018

The Flood Warning continues for
  The East Fork White River at Seymour.
* from late tonight to Tuesday afternoon.
* At 9:45 PM Friday the stage was 10.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 14.9 feet by Sunday evening.  The river 
  will fall below flood stage by Tuesday morning.
* At 15.0 feet...Lowland agricultural flooding in progress.  County 
  road 725 N (near Rockford) floods.  Indiana 258 east of Cortland 
  may flood.  On December 8 2014...about an inch of water flowed over
  Reddington Street near the East Fork White River Bridge as the 
  river crested.

&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587             

$$

INC071-093-175-140355-
/O.CON.KIND.FL.W.0002.180117T1800Z-180118T0000Z/
/WHLI3.1.ER.180117T1800Z.180117T1800Z.180117T1800Z.NO/
1056 PM EST Fri Jan 12 2018

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* from Wednesday afternoon to Wednesday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.0 
  feet Wednesday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas 
  along the river.  Residential property is not directly at this 
  point.  

&&

LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
      3878 8603 3878 8591             

$$
931 
WGUS83 KIND 131958
FLSIND
Flood Statement
National Weather Service Indianapolis IN
258 PM EST Sat Jan 13 2018

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  East Fork White River...Muscatatuck River...


.Lowland flooding developed along portions of the East Fork
White Saturday morning and could develop on the Muscatatuck Rivers in
southern Indiana during the weekend. Significant flooding is not
expected. Flooding will affect a few local and state roads...low
agricultural land and some river parks. Flood waters on roads will
freeze. Flooding will last a couple of days.

Rainfall of 1 to nearly 2 inches fell Thursday night in portions of
southern and central Indiana.  Only frozen precipitation is possible
through Wednesday.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-141958-
/O.EXT.KIND.FL.W.0001.000000T0000Z-180115T1800Z/
/SERI3.1.ER.180113T1230Z.180114T0000Z.180115T0600Z.NO/
258 PM EST Sat Jan 13 2018

The Flood Warning continues for
  The East Fork White River at Seymour.
* until Monday afternoon.
* At  1:45 PM Saturday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.9 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  early Monday morning.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E 
  begins to flood.

&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587             

$$

INC071-093-175-141957-
/O.CON.KIND.FL.W.0002.180117T1800Z-180118T0000Z/
/WHLI3.1.ER.180117T1800Z.180117T1800Z.180117T1800Z.NO/
258 PM EST Sat Jan 13 2018

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* from Wednesday afternoon to Wednesday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.0 
  feet Wednesday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas 
  along the river.  Residential property is not directly at this 
  point.  

&&

LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
      3878 8603 3878 8591             

$$
734 
WGUS83 KIND 140355
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1055 PM EST Sat Jan 13 2018

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  East Fork White River...Muscatatuck River...



.Lowland flooding developed along portions of the East Fork
White Saturday morning and could develop on the Muscatatuck Rivers in
southern Indiana during the weekend. Significant flooding is not
expected. Flooding will affect a few local and state roads...low
agricultural land and some river parks. Flood waters on roads will
freeze. Flooding will last a couple of days.

Rainfall of 1 to nearly 2 inches fell Thursday night in portions of
southern and central Indiana.  Only frozen precipitation is possible
through Wednesday.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-150355-
/O.EXT.KIND.FL.W.0001.000000T0000Z-180115T1330Z/
/SERI3.1.ER.180113T1230Z.180114T0245Z.180115T0130Z.NO/
1055 PM EST Sat Jan 13 2018

The Flood Warning continues for
  The East Fork White River at Seymour.
* until Monday morning.
* At 9:45 PM Saturday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E 
  begins to flood.

&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587             

$$

INC071-093-175-150354-
/O.CON.KIND.FL.W.0002.180117T1800Z-180118T0000Z/
/WHLI3.1.ER.180117T1800Z.180117T1800Z.180117T1800Z.NO/
1055 PM EST Sat Jan 13 2018

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* from Wednesday afternoon to Wednesday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.0 
  feet Wednesday early afternoon.
* At 18.0 feet...Floods area in a few low spots and woodland areas 
  along the river.  Residential property is not directly at this 
  point.  

&&

LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
      3878 8603 3878 8591             

$$
408 
WGUS83 KIND 142113
FLSIND
Flood Statement
National Weather Service Indianapolis IN
413 PM EST Sun Jan 14 2018

...The Flood Warning is no longer in effect for a portion of the
following river in Indiana...

  East Fork White River...


.The East Fork White River in southeast Indiana fell below flood
stage shortly before 2 PM this afternoon.  The river will continue
falling for the foreseeable future.


Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-142143-
/O.CAN.KIND.FL.W.0001.000000T0000Z-180115T1330Z/
/SERI3.1.ER.180113T1230Z.180114T0745Z.180114T1857Z.NO/
413 PM EST Sun Jan 14 2018

The Flood Warning is cancelled for
  The East Fork White River at Seymour.
* At 2:45 PM Sunday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at  1:57 PM Sunday.
* Forecast...The river will continue to fall to 10.3 feet by tomorrow
  morning.


&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jan 12, 9:48 AM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Jan 12, 9:48 AM EST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
948 AM EST Fri Jan 12 2018

.UPDATE...
The NEAR TERM AND AVIATION sections have been updated below.

&&

.SYNOPSIS...
Issued at 249 AM EST Fri Jan 12 2018

A low pressure system moving through the eastern Tennessee and Ohio
Valleys today will bring accumulating snow and ice to the area today.
Another disturbance may bring some accumulating snow to the area
early next week, around Sunday or Monday. High pressure is expected
to move into the area by the middle of next week.

&&

.NEAR TERM /Rest of Today/...
Issued at 948 AM EST Fri Jan 12 2018

Looks like a deformation zone is setting up across parts of the
northwest forecast area where precipitation has changed to snow.
Visibilities of 1/2SM to 3/4SM have been noted in this band. Thus
have nudged up snow amounts in this band this morning. Will have to
watch to see how this band develops and if it moves east.

Current relative lull in precipitation across Indy area should give
way to more precipitation as the upper wave to our south moves into
the area. Thus continued high PoPs.

Mix of freezing rain, sleet, and snow across the eastern 2/3 of the
area will change over to snow as colder air works in.

With dangerous road conditions currently across the area and more
precipitation coming, see no need to change winter headlines at this
time.

Only made some minor tweaks to temperatures.

Previous discussion follows...

Short term model data suggest upper low currently along the Gulf
Coast will lift northeast into the Tennessee Valley by this evening.
Surface observations indicate precipitation has already changed over
to snow over the western zones, with so far only a narrow zone of
freezing rain observed. Based on low level thicknesses, appears
the snow line will probably be in the eastern zones by sunrise.

Short term model data suggest decent lift will continue across the
area through about midday before diminishing, so will keep PoPs
high until then, with a tapering off of the PoPs by later in the
afternoon.

Previous snowfall forecast for today still looks good for the most
part, although may trim back amounts some over the northwest zones.
Considering the quicker changeover to snow that is currently
occurring, ice accumulations may be too high. Will continue to watch
precipitation type trends up until issuance time, and make a
decision on ice accumulations at that time.

With the event just getting underway, planning to keep headlines as
is for now, but it may be tough getting to warning criteria over the
south.

High temperatures today will probably be during the morning hours,
with temperatures holding steady or slowly falling off later in the
day.

&&

.SHORT TERM /Tonight through Sunday/...
Issued at 249 AM EST Fri Jan 12 2018

Model data suggest the tail end of today's system may still be in
the process of moving through the eastern and southeastern zones
this evening. Will keep some PoPs going in those area during the
evening hours. By this evening, thicknesses suggest lingering
precipitation will be in the form of snow, although the far
southeast zones may still see some sleet. Additional minor
accumulations are possible in those areas.

Otherwise, the rest of the short term looks dry with surface high
pressure building into the area.

Progged low level thicknesses suggest the GFS MOS temperature
guidance through the period looks good, except for the highs Sunday,
which look a little on the cold side. Will bump up the guidance
highs a category in that period.

&&

.LONG TERM /Sunday Night Through Thursday/...
Issued at 305 AM EST Fri Jan 12 2018

Models indicate a deep upper trough over the upper midwest Sunday
night and Monday will move across our area and to southern New
England by Thursday.  An area of low pressure and upper disturbance
will bring a good chance for snow around Monday.  Will also mention
a chance of Flurries Tuesday some areas with the upper trough across
our area.

The rest of the long term will be dry as high pressure builds east
into the lower and middle Mississippi valleys.

Temperatures will be quite cold with the upper trough and 850 MB
temperatures as low as -18 celsius. Expect some snow cover too which
may cause temperatures to be lower than MOS and Superblend.
Temperatures will moderate some late next week as the upper trough
moves on to the east and the upper flow becomes more zonal

&&

.AVIATION /Discussion for the 121500Z TAF Update/...
Issued at 948 AM Fri Jan 12 2018

Extended the freezing rain at KIND until about 16Z or so when
precipitation should change over to all snow. Ceilings may bounce
around. Visibility will fluctuate between MVFR and IFR at times.

Previous discussion follows...

Poor flying conditions through most of this afternoon.  Otherwise
improving conditions from the northwest later today and early
tonight.

Area of low pressure over central Tennessee will track toward
West Virginia as colder air spreads east across Indiana. Freezing
rain over eastern sections will change to sleet and snow as colder
air arrives.  IFR conditions will be the rule...but with improving
conditions from the northwest as the surface low moves on to the
east.

A strong pressure gradient occurring today through early tonight will
produce north to northwest winds up to 15 knots and gusts approaching
30 knots.  Winds will slowly diminish later tonight.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 10 PM EST this evening for INZ021-
028>031-035>049-051>057-060.

Winter Storm Warning until 10 PM EST this evening for INZ061>065-
067>072.

&&

SYNOPSIS...JAS
NEAR TERM...JAS/50
SHORT TERM...JAS
LONG TERM...JH
AVIATION...JH/50
Hazardous weather outlook, Jan 12, 4:18 AM EST, 6 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
418 AM EST Fri Jan 12 2018

INZ021-028>031-035>049-051>057-060-131100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
and Shelbyville
418 AM EST Fri Jan 12 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Freezing rain and sleet changing to snow and then ending
from the northwest late today and early tonight. Ice accumulations
around a tenth of an inch and snow and sleet accumulations of 1 to 2
inches. A winter weather advisory is in effect through 10 PM EST.

Hazards: Slick roads from Freezing rain...sleet and snow.

Timing: Today and lingering into this evening over southeast
sections..

Discussion: Much colder air will spread east across the region as low
pressure over Tennessee moves towards West Virginia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Outlook: Snow Monday with a couple inches of accumulation possible.
Bitter cold through much of the period. Near zero temperatures
possible Monday night and wind chills as low as 15 to 20 below.

Discussion: Very cold temperatures will occur as an upper trough
moves into the upper midwest this weekend and across our region early
next week to Southern New England by Thursday. A low pressure system
will bring a period of snow to our area around Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ061>065-067>072-131100-
Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-
Jackson-Jennings-
Including the cities of Bloomington, Columbus, Vincennes, Bedford,
and Seymour
418 AM EST Fri Jan 12 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Freezing rain and sleet changing to snow and then ending
from the northwest late today and early tonight. Ice accumulations
around of one to two tenth of an inch and snow and sleet
accumulations of 2 to 3 inches. A winter storm warning is in effect
through 10 PM EST.

Hazards: Slick roads from Freezing rain...sleet and snow.

Timing: Today and lingering into this evening over southeast
sections..

Discussion: Much colder air will spread east across the region as low
pressure over Tennessee moves towards West Virginia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Outlook: Snow Monday with a couple inches of accumulation possible.
Bitter cold through much of the period. Near zero temperatures
possible Monday night and wind chills as low as 15 to 20 below.

Discussion: Very cold temperatures will occur as an upper trough
moves into the upper midwest this weekend and across our region early
next week to Southern New England by Thursday. A low pressure system
will bring a period of snow to our area around Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

JH

In the hours before

Local storm report, Jan 12, 6:50 AM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 AM EST FRI JAN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     SLEET            4 S DEVORE              39.36N 86.76W
01/12/2018  E0.5 INCH        OWEN               IN   TRAINED SPOTTER

            TOTAL ICE AND SLEET SINCE MIDNIGHT. STILL
            MIX OF FREEZING RAIN AND SLEET.

&&

50
Local storm report, Jan 12, 7:13 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
713 AM EST FRI JAN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     SLEET            4 E BURLINGTON          40.48N 86.32W
01/12/2018  E0.3 INCH        HOWARD             IN   PUBLIC

            MIX OF SLEET AND FREEZING RAIN.

&&

50
Local storm report, Jan 12, 7:24 AM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
724 AM EST FRI JAN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SLEET            1 SSE INDIANAPOLIS INT' 39.71N 86.28W
01/12/2018  E0.1 INCH        MARION             IN   OFFICIAL NWS OBS

            LIGHT ICING ALSO OBSERVED.

&&

50
Local storm report, Jan 12, 7:40 AM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 AM EST FRI JAN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 AM     SLEET            3 SE ZIONSVILLE         39.92N 86.23W
01/12/2018  U0.4 INCH        MARION             IN   BROADCAST MEDIA

&&

50
Local storm report, Jan 12, 7:54 AM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
754 AM EST FRI JAN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SLEET            EMINENCE                39.52N 86.64W
01/12/2018  M0.8 INCH        MORGAN             IN   COCORAHS

&&

50
Local storm report, Jan 12, 9:16 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
916 AM EST FRI JAN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 AM     SLEET            WOODVIEW HILLS          39.15N 86.39W
01/12/2018  E0.3 INCH        MONROE             IN   PUBLIC

            0.3 INCH OF ICE LAYER/ SNOW.

&&

KEH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 10:52 AM ESTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Jan 12, 4:01 PM ESTRiver Flood WarningINDDelaware, Randolph10 hr

Nearby

River Flood Warnings in Indiana, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.